zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coupled common fixed point results in two generalized metric spaces. (English) Zbl 1210.54048
Summary: Study of necessary conditions for the existence of a unique coupled common fixed point of contractive type mappings in the context of two generalized metric spaces is initiated. These results generalize several comparable results from the current literature. We also provide illustrative examples in support of our new results.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
References:
[1]Abbas, M.; Rhoades, B. E.: Common fixed point results for non-commuting mappings without continuity in generalized metric spaces, Appl. math. Comput. 215, 262-269 (2009) · Zbl 1185.54037 · doi:10.1016/j.amc.2009.04.085
[2]Abbas, M.; Khan, M. A.; Radenović, S.: Common coupled fixed point theorem in cone metric space for w-compatible mappings, Appl. math. Comput. 217, 195-202 (2010) · Zbl 1197.54049 · doi:10.1016/j.amc.2010.05.042
[3]Abbas, M.; Nazir, T.; Radenović, S.: Some periodic point results in generalized metric spaces, Appl. math. Comput. 217, 195-202 (2010) · Zbl 1210.54049 · doi:10.1016/j.amc.2010.10.026
[4]Agarwal, R. P.; El-Gebeily, M. A.; O’regan, D.: Generalized contractions in partially ordered metric spaces, Appl. anal. 87, 1-8 (2008) · Zbl 1140.47042 · doi:10.1080/00036810701556151
[5]Bhashkar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[6]Kadelburg, Z.; Radenović, S.; Rakočević, V.: A note on equivalence of some metric and cone metric fixed point results, Appl. math. Lett. 24, 370-374 (2011) · Zbl 1213.54067 · doi:10.1016/j.aml.2010.10.030
[7]Khan, A. R.; Domlo, A. A.; Hussain, N.: Coincidences of Lipschitz type hybrid maps and invariant approximation, Numer. funct. Anal. opt. 28, No. 9 – 10, 1165-1177 (2007) · Zbl 1145.54040 · doi:10.1080/01630560701563859
[8]Lakshmikantham, V.; &cacute, Lj.; Irić: Coupled fixed point theorems for nonlinear contractions in partially ordered metric space, Nonlinear anal. 70, 4341-4349 (2009)
[9]Z. Mustafa, B. Sims, Some remarks concerning D-metric spaces, in: Proceedings of the International Conference on Fixed Point Theory Appl., Valencia (Spain), July 2003, pp. 189 – 198. · Zbl 1079.54017
[10]Mustafa, Z.; Sims, B.: A new approach to generalized metric spaces, J. nonlinear convex anal. 7, No. 2, 289-297 (2006) · Zbl 1111.54025
[11]Z. Mustafa, H. Obiedat, F. Awawdehand, Some fixed point theorem for mapping on complete G-metric spaces, Fixed Point Theory Appl., vol. 2008, Article ID 189870, 12 p., doi:10.1155/2008/189870. · Zbl 1148.54336 · doi:10.1155/2008/189870
[12]Z. Mustafa and B. Sims, Fixed point theorems for contractive mapping in complete G-metric spaces, Fixed Point Theory Appl., vol. 2009, Article ID 917175, 10 p., doi:0.1155/2009/917175. · Zbl 1179.54067 · doi:10.1155/2009/917175
[13]Mustafa, Z.; Awawdeh, F.; Shatanawi, W.: Fixed point theorem for expansive mappings in G-metric spaces, Int. J. Contemp. math. Sci. 5, 2463-2472 (2010)
[14]Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E.: Fixed point theorems in generalized partially ordered G-metric spaces, Math. comput. Modell. 52, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[15]F. Sabetghadam, H.P. Masiha, A.H. Sanatpour, Some coupled fixed point theorems in cone metric spaces, Fixed Point Theory Appl., vol. 2009, Article ID 125426, 8 p., doi:10.1155/2009/125426. · Zbl 1179.54069 · doi:10.1155/2009/125426
[16]W. Shatanawi, Fixed point theory for contractive mappings satisfying Φmathvariantuprightnbsp;-maps in G-metric spaces, Fixed Point Theory Appl., vol. 2010, Article ID 181650, 9 p., doi:10.1155/2010/181650. · Zbl 1204.54039 · doi:10.1155/2010/181650